# SDR C2XARI041

- Difficulty date: March 6, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- Aircraft time: 18,821 hours, 14,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2521 - EWR - FLIGHT CREW REPORTED LAST 3 FLOOR PROXIMITY LIGHT STRIPS NOT WORKING.  EWR MX REMOVED AND REPLACED INVERTER NR 6 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
